# SDR SWIA202157473

- Difficulty date: February 10, 2021
- Submitted: April 14, 2021
- Operation: Air carrier
- Aircraft: N908EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7654
- Aircraft time: 39,055 hours, 36,450 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Bs 484
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT F.S. 484.00 BETWEEN RBL27 AND RBL36 HAS 2 EA BROKEN CLIPS.     (C-CHECK RO 4/12/2021)    REMOVED AND REPLACED CLIPS IAW CRJ 200 SRMS 51-42-21, 51-42-06, 51-40-11, 51-24-36. REFER TO CONTINUE CARD FOR WORK PERFORMED.  FORM 337 AND MAJOR REPAIR TASK CARD 51-900-1003-SKY COMPLETED AND ATTACHED. NO WEIGHT CHANGE.  SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
